RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 2, Pages 106–109 (Mi ivm7238)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

Stability of $n$-dimensional extremal surfaces of revolution

N. M. Poluboyarova

Chair of Computer Science and Experimental Mathematics, Volgograd State University, Volgograd, Russia

Abstract: In this paper we consider extremal surfaces of revolution of area-type functionals. For the latter we calculate the first and second variations. We prove stability and instability criteria for $n$-dimensional surfaces of revolution, based on their definition and in terms of special integrals.

Keywords: area-type functional, functional variation, extremal surface, stable (unstable) extremal surface.

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:2, 93–95

Bibliographic databases:

UDC: 517.972+514.772
Presented by the member of Editorial Board: В. М. Миклюков
Received: 25.09.2010

Citation: N. M. Poluboyarova, “Stability of $n$-dimensional extremal surfaces of revolution”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 2, 106–109; Russian Math. (Iz. VUZ), 55:2 (2011), 93–95

Citation in format AMSBIB
\Bibitem{Pol11}
\by N.~M.~Poluboyarova
\paper Stability of $n$-dimensional extremal surfaces of revolution
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 2
\pages 106--109
\mathnet{http://mi.mathnet.ru/ivm7238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768728}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 2
\pages 93--95
\crossref{https://doi.org/10.3103/S1066369X11020113}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953011725}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7238
  • http://mi.mathnet.ru/eng/ivm/y2011/i2/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Poluboyarova N.M., “Priznaki ustoichivosti i neustoichivosti ekstremalnykh poverkhnostei vrascheniya”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1: Matematika. Fizika, 2011, no. 1, 60–75  elib
    2. Poluboyarova N.M., “Nekotorye otsenki $G$-emkosti ekstremalnykh poverkhnostei i sledstviya iz nikh”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1: Matematika. Fizika, 2011, no. 2, 63–74  mathscinet  elib
    3. N. M. Poluboyarova, “Uravneniya ekstremalei funktsionala potentsialnoi energii”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 5(36), 60–72  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:127
    Full text:31
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019